Related Questions

Off Depo-Provera injection for 2months. I start my period sep1-5. I had unprotected sex sep5. 2 days later I started spotting lightly. Sep11 & nauseous. Preg?

Possible. It is possible but not likely that your symptoms are being caused by pregnancy. you would be expected to ovulate about 9/15 and would not be likely to have conceived this early in the cycle.If you haven't started a period by 9/30, a pregnancy test would be a good idea. In the meantime check with your doctor about what might be causing the nausea. Read more...

I had unprotected sex while I was spotting. I'm on the Depo-Provera shot. After sex I stopped stopping. What are the chances of me being preg?

Low. If you're taking the depo shot on time every 12-13 weeks, the chance of you being pregnant is very slim (less than 1%). Spotting is very common while on depo. Especially the first 1 or 2 times you get the shot. Read more...

Last Depo-Provera shot in october, period stopped. Unprotected sex february, Plan B next day, will I get a period at all? Will it be late?

Unknown. Periods can be slow to return after stopping depo. Some start immediately after the 3 months. Others take months to return. Your answer will depend in if you have resumed cycles yet or not. Plan b may cause temporary cycle disruption as well. If you do not want to be pregnant you should restart birth control. Read more...

I didn't get Depo-Provera shot in dec, had some spotting in march, and been having unprotected sex, and still haven't had a period could I be pregnant?

Yes. I assume your last depo shot was in sept. Sometimes it can take 3-6 months for your periods to return to normal after stopping depoprovera (6-9 months from last shot). You will release an egg or ovulate before your first period, so you should consider yourself fertile now. Check an over the counter pregnancy test. If it is negative and you do not wish to become pregnant, start using birth control. Read more...